Arkiv for Matematik, 1974, Volume 12

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (21 articles)

Issue 1

[1] On fundamental solutions supported by a convex cone

Arne Enqvist Department of Mathematics, University of Lund

TBD mathscidoc:1701.332388

Arkiv for Matematik, 12, (1), 1-40, 1973.6
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every sequence converging to$O$weakly in$L$_{$2$}contains an unconditional convergence sequence

János Komlós Mathematical Institute of the Hungarian Academy of Sciences Budapest V., Reáltanoda u. 13-15, Hungary

TBD mathscidoc:1701.332389

Arkiv for Matematik, 12, (1), 41-49, 1972.12
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On absolutely convergent Fourier series

C. W. Onneweer Dep. of Mathematics and Statistics, The University of New Mexico

TBD mathscidoc:1701.332390

Arkiv for Matematik, 12, (1), 51-58, 1973.1
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Holomorphic mappings into smooth projective varieties

Björn Dahlberg Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332391

Arkiv for Matematik, 12, (1), 59-71, 1972.11
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An example of a strongly convex metric space

B. Krakus Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332392

Arkiv for Matematik, 12, (1), 73-83, 1972.12
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Parametrices for pseudodifferential operators with multiple characteristics

Johannes Sjöstrand L’Institut de Mathématiques de L’Université de Nice, Parc Valrose, Nice, France

TBD mathscidoc:1701.332393

Arkiv for Matematik, 12, (1), 85-130, 1973.5
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Hilbert algebras as topological algebras

Betram Yood University of Oregon, Eugene, Oregon, USA

TBD mathscidoc:1701.332394

Arkiv for Matematik, 12, (1), 131-151, 1972.8
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 224 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A class of II_{1}factors without property$P$but with zero second cohomology

B. E. Johnson University of Newcastle upon Tyne, England

TBD mathscidoc:1701.332395

Arkiv for Matematik, 12, (1), 153-159, 1972.9
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On colimits of injectives in Grothendieck categories

Dr. Daniel Simson Institute of Mathematics, Nicolaus Copernicus University

TBD mathscidoc:1701.332396

Arkiv for Matematik, 12, (1), 161-165, 1973.4
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 239 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Some remarks on Stolt’s Theorems for Pellian Equations

Peter Heichelheim 666 Spadina Avenue Apartment PH9, Toronto, Ontario, Canada

TBD mathscidoc:1701.332397

Arkiv for Matematik, 12, (1), 167-171, 1973.8
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A refined saddle point approximation

Thomas Höglund Institut for Matematisk Statistik H. C. Ørsted Institut, Universitetsparken 5

TBD mathscidoc:1701.332398

Arkiv for Matematik, 12, (1), 173-180, 1973.9
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Removable singularities and condenser capacities

Lars Inge Hedberg Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332399

Arkiv for Matematik, 12, (1), 181-201, 1973.11
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 157 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Multipliers on homogeneous Banach spaces on compact groups

Harald E. Krogstad

TBD mathscidoc:1701.332400

Arkiv for Matematik, 12, (1), 203-212, 1974.11
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A locally convex space which is not an$ω$-space

Erik Grusell Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332401

Arkiv for Matematik, 12, (1), 213-216, 1973.10
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the least$K$-th power non-residue

Richard H. Hudson University of South Carolina, USA

TBD mathscidoc:1701.332402

Arkiv for Matematik, 12, (1), 217-220, 1972.5
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On a theorem of A. C. Offord and its analogue for Fourier series

G. P. Névai Mathematical Institute of the Hungarian Academy of Sciences, Realtanoda u. 13-15, Budapest

TBD mathscidoc:1701.332403

Arkiv for Matematik, 12, (1), 221-233, 1974.1
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] On holomorphy and compactness in Banach spaces

Mário C. Matos Instituto de Matematica, Universidade Estadual de Campinas

TBD mathscidoc:1701.332404

Arkiv for Matematik, 12, (1), 235-238, 1974.3
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Convex measures on locally convex spaces

Christer Borell Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332405

Arkiv for Matematik, 12, (1), 239-252, 1973.12
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] A maximum principle with applications to subharmonic functions in$n$-space

Ronald Gariepy University of Kentucky, Lexington, Kentucky John Lewis University of Kentucky, Lexington, Kentucky

TBD mathscidoc:1701.332406

Arkiv for Matematik, 12, (1), 253-266, 1974.3
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] The Ritt theorem in several variables

C. A. Berenstein Department of Mathematics, University of Maryland M. A. Dostal Department of Mathematics, Stevens Institute of Technology

TBD mathscidoc:1701.332407

Arkiv for Matematik, 12, (1), 267-280, 1974.2
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Value distributions of entire functions in regions of small growth

David Drasin Department of Mathematics, Purdue University

TBD mathscidoc:1701.332408

Arkiv for Matematik, 12, (1), 281-296, 1973.5
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved